# SDR UALA2011071503594

- Difficulty date: July 15, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N828UA
- Make and model: Airbus A319-131
- Aircraft serial: 1031
- Aircraft time: 41,444 hours, 16,482 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Vibration
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE N1 VIBRATION AT 6.2 WHEN ABOVE IDLE. AT IDLE VIBRATION 5.0.  DEBRIEF CREW FOR CONDITIONS AND IF VIBRATIONS FELT.  VISUALLY ACCOMPLISHED A VISUAL INSPECTION OF INLET AND EXHAUST AND NO APPARENT DAMAGE NOTED.  MASTER CHIP DETECTOR FOUND CLEAN.  ACCOMPLISHED VIBRATION SURVEY REF MM.  ALL PHASES MAX VIB N1 RECORDED. 1 UNITS. PERFORMED POWER ASSURANCE RUN JRH 2-40-35. ALL PARAMETERS NORMAL.
